# SDR DLM88002197

- Difficulty date: November 9, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 35,743 hours, 30,589 cycles
- Engine time: 35,838 hours, 30,653 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Condition: Overtemp
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

LEFT CSD OUTLET TEMP HIGH, ABOVE RED LINE 180 DEGREES.  PERFORMED DISCONNECT IN FLT.  REPLACED NR 1 ENG CSD AND GEN PER M/M.  OP AND LEAK CKS GOOD.
